# SDR CALA2018112502417

- Difficulty date: November 23, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D5323039820101
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CLEAT AT FR34 STR42-43R A3NB-12-3-6017. R&R CLEAT AT FR34 FROM STR 42R-43R IAW SRM 5 1-72-11-911-001 PARA 2A, 51-42-11-001 PARA 2E.
